# SDR SWAA2023050321065

- Difficulty date: March 26, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 LBL12 AND WL156 LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT 2023-208765<[01] REPLACED ANGLE LOCATED BS867 LBL12 AND WL156 LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;[02] JOB COMPLETED.
